Extraordinary Case ReportA Case of Tofacitinib-Induced Lymphomatoid Papulosis With Ocular InvolvementKnapp, Calvin III MD*; Steele, Eric MD†; Mengden-Koon, Stephanie MD*; Williams, Todd MD‡; Fett, Nicole MD, MSCE* Author Information *Department of Dermatology, Oregon Health and Science University, Portland, OR; †Department of Ophthalmology, Casey Eye Institute, Oregon Health and Science University, Portland, OR; and ‡Department of Pathology, Oregon Health and Science University, Portland, OR Correspondence: Calvin Knapp, MD, S Bond Avenue, CH16D, Portland, OR 97239 (e-mail: [email protected]). The authors declare no conflicts of interest. The American Journal of Dermatopathology: July 2022 - Volume 44 - Issue 7 - p 523-525 doi: 10.1097/DAD.0000000000002219 Buy Metrics Abstract Janus kinase (JAK) inhibitors are being prescribed with increasing regularity in dermatology. We report on a patient who initiated treatment with tofacitinib for refractory erythema elevatum diutinum and subsequently developed a novel cutaneous outbreak characterized by firm violaceous papules on the trunk and extremities along with conjunctival injection and periorbital inflammation. Biopsy of affected tissue from both the cutaneous and ophthalmologic sources demonstrated increased numbers of CD30+ large atypical cells amid a mixed inflammatory cell infiltrate, consistent with lymphomatoid papulosis. A review of the literature reveals a plausible mechanism for the induction of persistent JAK signaling in the presence of a JAK inhibitor. We discuss this mechanism in depth because it pertains to this patient and recommend continued vigilance with the use of these immunologic agents. Copyright © 2022 Wolters Kluwer Health, Inc. All rights reserved.